Ask an expert
Question

07 Nov 2006

nur- isterate to the mini pill
i have been put onto the injection (nur isterate) since the beginning of the year as I have ulcerative colits and the combined oral contracpetion shows that this condition is associated with "the pill" . however i am married and not yet had kids, but would like to consider another option that may suit my situation. i have been told by a family friend who is a GP that the mini pill could be a good option to consider, firstly, can one change from the injection to the mini pill without too many side effects, and also are there any "digestive" side effects that you know of, of the mini pill?

your advice would be greatly valued
Answer 366 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There should not be digestive symptoms if you don't have any on Nuristerate. However, the mini-pill is less safe than the injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20323 votes
Vote